Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 93, Number 1
HTML articles powered by AMS MathViewer

On inner product spaces over Dedekind domains of characteristic two
Richard C. Wagner PDF
Proc. Amer. Math. Soc. 93 (1985), 1-9
On some cyclotomic congruences of F. Thaine
Lawrence C. Washington PDF
Proc. Amer. Math. Soc. 93 (1985), 10-14
Symbolic powers of prime ideals and their topology
Peter Schenzel PDF
Proc. Amer. Math. Soc. 93 (1985), 15-20
An elementary transformation of a special unimodular vector to its top coefficient vector
Ravi A. Rao PDF
Proc. Amer. Math. Soc. 93 (1985), 21-24
Derivatives of Bernstein polynomials and smoothness
Z. Ditzian PDF
Proc. Amer. Math. Soc. 93 (1985), 25-31
A formula for an equivalent invariant measure
Dorothy Maharam PDF
Proc. Amer. Math. Soc. 93 (1985), 32-34
Comparison of two methods of multiplying distributions
Johan Tysk PDF
Proc. Amer. Math. Soc. 93 (1985), 35-39
Topological equivalence in the space of integrable vector-valued functions
Semion Gutman PDF
Proc. Amer. Math. Soc. 93 (1985), 40-42
Markov’s inequality for polynomials with real zeros
Peter Borwein PDF
Proc. Amer. Math. Soc. 93 (1985), 43-47
Commutative ranges of analytic functions in Banach algebras
R. J. Fleming and J. E. Jamison PDF
Proc. Amer. Math. Soc. 93 (1985), 48-50
On the integrability of complex trigonometric series
William O. Bray and Vera B. Stanojevic PDF
Proc. Amer. Math. Soc. 93 (1985), 51-58
On solutions of a nonlinear wave question when the ratio of the period to the length of the interval is irrational
P. J. McKenna PDF
Proc. Amer. Math. Soc. 93 (1985), 59-64
A note on strong extreme and strongly exposed points in Bochner $L^ p$-spaces
Peter Greim PDF
Proc. Amer. Math. Soc. 93 (1985), 65-66
A note on invariant finitely additive measures
S. G. Dani PDF
Proc. Amer. Math. Soc. 93 (1985), 67-72
On the elliptic equation $\Delta u=\varphi (x)u^ \gamma$ in $\textbf {R}^ 2$
Nichiro Kawano, Takaŝi Kusano and Manabu Naito PDF
Proc. Amer. Math. Soc. 93 (1985), 73-78
Köthe’s example of an incomplete LB-space
J. Kucera and K. McKennon PDF
Proc. Amer. Math. Soc. 93 (1985), 79-80
Completely bounded maps on $C^ \ast$-algebras
Ching Yun Suen PDF
Proc. Amer. Math. Soc. 93 (1985), 81-87
Iterates of holomorphic self-maps of the unit ball in Hilbert space
Adam Stachura PDF
Proc. Amer. Math. Soc. 93 (1985), 88-90
Contractions with the bicommutant property
Katsutoshi Takahashi PDF
Proc. Amer. Math. Soc. 93 (1985), 91-95
Local ergodicity of linear contractions on $C(X)$
Wojciech Bartoszek PDF
Proc. Amer. Math. Soc. 93 (1985), 96-98
On spherical submanifolds with nullity
Marcos Dajczer and Detlef Gromoll PDF
Proc. Amer. Math. Soc. 93 (1985), 99-100
Locally symmetric affine hypersurfaces
P. Verheyen and L. Verstraelen PDF
Proc. Amer. Math. Soc. 93 (1985), 101-105
A sharp inequality for the $p$-center of gravity of a random variable
David C. Cox PDF
Proc. Amer. Math. Soc. 93 (1985), 106-110
Stability of harmonic maps and minimal immersions
Y. L. Pan and Y. B. Shen PDF
Proc. Amer. Math. Soc. 93 (1985), 111-117
A rigid space whose square is the Hilbert space
Jan J. Dijkstra PDF
Proc. Amer. Math. Soc. 93 (1985), 118-120
Fake boundary sets in the Hilbert cube
Philip L. Bowers PDF
Proc. Amer. Math. Soc. 93 (1985), 121-127
A characterization of Clarke’s strict tangent cone via nonlinear semigroups
Jean-Paul Penot PDF
Proc. Amer. Math. Soc. 93 (1985), 128-132
A note on the set of periods for continuous maps of the circle which have degree one
Lluís Alsedà and Jaume Llibre PDF
Proc. Amer. Math. Soc. 93 (1985), 133-138
Locally invariant topological groups and semidirect products
R. W. Bagley and J. S. Yang PDF
Proc. Amer. Math. Soc. 93 (1985), 139-144
A note on skew-Hopf fibrations
Michael E. Gage PDF
Proc. Amer. Math. Soc. 93 (1985), 145-150
The two multiplications on $B\textrm {U}$
J. R. Hubbuck and Z. Mahmud PDF
Proc. Amer. Math. Soc. 93 (1985), 151-156
Mean exit time of a diffusion process from a small sphere
Mark A. Pinsky PDF
Proc. Amer. Math. Soc. 93 (1985), 157-158
Some remarks on homeomorphisms of compact Lie groups
S. C. Bagchi and A. Sitaram PDF
Proc. Amer. Math. Soc. 93 (1985), 159-163
$\aleph _ 0$-point compactifications of locally compact spaces and product spaces
Takashi Kimura PDF
Proc. Amer. Math. Soc. 93 (1985), 164-168
Insertion, approximation, and extension of real-valued functions
Robert L. Blair and Mary Anne Swardson PDF
Proc. Amer. Math. Soc. 93 (1985), 169-175
A necessary and sufficient condition for a connected amenable group to have polynomial growth
S. Ganesan PDF
Proc. Amer. Math. Soc. 93 (1985), 176-178
On the intrinsic topology and some related ideals of $C(X)$
O. A. S. Karamzadeh and M. Rostami PDF
Proc. Amer. Math. Soc. 93 (1985), 179-184
Two proofs in combinatorial number theory
Jaroslav Nešetřil and Vojtěch Rödl PDF
Proc. Amer. Math. Soc. 93 (1985), 185-188